# SDR ABXA20240626124

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,924 hours, 32,863 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECF680C2B6
- Part serial: 695446
- Condition: Malfunctioned
- Location: Right
- Part time: 99,851 hours, 2,728 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AND CLEANED UP CLIMBING THROUGH 4000'  AIRCRAFT HAD MODERATE AIRFRAME VIBRATION ON ENTIRE FUSELAGE. VIBRATIONS ON ENGINES WERE .9 (L) AND 1.5(R). CAME BACK TO CVG TO LAND - APPEARED NORMAL - TRIED TO GO TO MIA AND VIBRATION CAME BACK. RETURNED TO CVG  MTX  FOUND RIGHT ENGINE FAN (N1) LOCKED UP AND METAL IN TAILPIPE. RIGHT ENGINE REQUIRES REPALCEMENT.AC IS AOG UNTILL ENGINE CHANGE SEE L/P 38920-02/2. A/C RELEASED. NO ETOPS.
